Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Two Weeks and Counting Period..
    avatar
    An_248986 posted:
    I have been on birthcontrol for years now, and for the last year have been doing the depo shot. I have yet to have a real period since I started depo, and two weeks ago started. I thought it would be a normal period like my "usual periods", but I have been on for two weeks now and I'm not sure if thats a bad thing. Its not heavy, moreless spotting allot, but can someone give me some advice?
    Reply
     
    avatar
    tlkittycat1968 responded:
    Bleeding for two weeks is not normal and needs to be checked out by a doctor.


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.